JournalsemVol. 64, No. 4pp. 137–145

Another generalisation of Napoleon's theorem

  • G.C. Shephard

    East Anglia University, Norwich, UK
Another generalisation of Napoleon's theorem cover
Download PDF

Abstract

Since its discovery over 150 years ago, Napoleon's theorem has fascinated mathematicians, both professional and amateur alike. At least 150 papers have been published giving proofs, generalisations, variants and history of the theorem. Here we state and prove another generalisation.

Cite this article

G.C. Shephard, Another generalisation of Napoleon's theorem. Elem. Math. 64 (2009), no. 4, pp. 137–145

DOI 10.4171/EM/126